MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0644(82)80240-0

Медицинская библиотека · Annals of emergency medicine · 1982

Les torsades des pointes.

Parrish C, Wooster W E, Braen G R, Robertson H D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 17-year-old woman had two admissions within five months for recurrent episodes of ventricular tachycardia in conjunction with a prolonged QT interval. On both occasions these were refractory to intravenous lidocaine and bretylium. During her first admission her dysrhythmia was controlled by repeated doses of intravenous propranolol; however, she required temporary overdrive transvenous pacing on her second admission. On both occasions when the low normal serum potassium was replaced and therapeutic levels of diphenylhydantoin and phenobarbital were obtained, the episodes of ventricular tachycardia subsided. This case illustrates the complexities inherent in making the diagnosis and in treating this syndrome, and should assist the emergency physician in treating this difficult and potentially fatal dysrhythmia.

Для цитирования: Parrish C, Wooster W E, Braen G R, Robertson H D. Les torsades des pointes.. Annals of emergency medicine. 1982. DOI: 10.1016/s0196-0644(82)80240-0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.